Existence of solutions of a coupled system of functional integro-differential equations of arbitrary (fractional) orders

Downloads

DOI:

https://doi.org/10.26637/MJM0604/0011

Abstract

In this paper, we study the existence of solutions for a coupled system of functional integro-differential equations.is

Keywords:

Fractional order differential equations, functional equations, existence of solutions, integral solutions, continuous solutions, fractional calculus

Mathematics Subject Classification:

Mathematics
  • Pages: 774-780
  • Date Published: 01-10-2018
  • Vol. 6 No. 04 (2018): Malaya Journal of Matematik (MJM)

J. Banas, On the superposition operator and integral solutions of some functional equation, Nonlinear Anal., $12(1988), 777-784$

A. Boucherif, A First-Order Differential Inclusions with Nonlocal Initial Conditions, Applied Mathematics Letters, $63(2002), 409-414$.

A. Boucherif and Radu. Precup, On The Nonlocal Initial Value Problem For First Order Differential Equations, Fixed Point Theory, 4 (2003), 205-212.

A. M. A. El-Sayed, R. O. El-Rahman and M. El-Gendy, Existence of solution of a Coupled system of differential equation with nonlocal conditions, Malaya J. Mat., $2(2014), 345-351$.

A. M. A. El-Sayed, F. M. Gaafar and H. H. G. Hashem, On the maximal and minimal solutions of arbitrary-orders nonlinear functional integral and differenatial equations, Math. SCI. RES. J., 8(2004), 336-348.

A. M. A. El-Sayed and M. R. Kenawy, Existence of at least one continuous solution of a coupled system of urysohn integral equations, $J F C A$., 5(2014), 166-175.

I. Podlubny, Fractional Differential Equations, Academic Press, 1999.

A. N. Kolomogorov and S. V. Fomin, Introductory Real Analysis, Dover Puble. Inc., 1975.

J. Dugundji and A. Granas, Fixed Point Theorem, Monografie Mathematyczne, $P W N$, Warsaw, 1982.

K. Goeble and W.A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, (1990).

Metrics

PDF views
30
Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20265.0
|

Published

01-10-2018

How to Cite

H. El-Owaidy, A. M. A. El-Sayed, and Reda Gamal Ahmed. “Existence of Solutions of a Coupled System of Functional Integro-Differential Equations of Arbitrary (fractional) Orders”. Malaya Journal of Matematik, vol. 6, no. 04, Oct. 2018, pp. 774-80, doi:10.26637/MJM0604/0011.